On the Dependence of the Limit Functions on the Random Parameters in Random Ergodic Theorems
Takeshi Yoshimoto
Abstract and Applied Analysis, 2013, vol. 2013, 1-13
Abstract:
We study the structure of the ergodic limit functions determined in random ergodic theorems. When the r random parameters are shifted by the -shift transformation with , the major finding is that the (random) ergodic limit functions determined in random ergodic theorems depend essentially only on the random parameters. Some of the results obtained here improve the earlier random ergodic theorems of Ryll-Nardzewski (1954), Gladysz (1956), Cairoli (1964), and Yoshimoto (1977) for positive linear contractions on and Woś (1982) for sub-Markovian operators. Moreover, applications of these results to nonlinear random ergodic theorems for affine operators are also included. Some examples are given for illustrating the relationship between the ergodic limit functions and the random parameters in random ergodic theorems.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/503689.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/503689.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:503689
DOI: 10.1155/2013/503689
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().